Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Swelling in jawline and mouth, painful. Diagnosed as TMJ. Taking hydracodone pills, still painful. Suggestions?

My dad is a 72 year old man who has been having swelling in his jawline, swelling inside mouth, Sharp pains in the jawline, behind eyes and surrounding area. He has seen dentist and doctors and the only diagnosis has been TMJ. My dad has a very high tolerance for pain but the two 7.5 hydracodone pills are not helping. He is barely able to open his mouth to eat, drink or speak. He has been on various pills such as warfin to regulate his blood for a current heart issue as well as meds for COPD. Any suggestions because this pain is driving him mad.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
it can be a radiating pain from the heart , consult cardiologist , also rule out temparo mandibular arthritis , if it is TM joint arthritis , conservative management should be alright
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor